MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX DISPOSABLE DIAPHRAGM DOMES; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULA

SMITHS MEDICAL ASD, INC. MEDEX DISPOSABLE DIAPHRAGM DOMES; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULA
Model Number MX9605A
Medical Device Problem Codes Complete Blockage (1094); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device was unable to flush.No patient injury was reported.

Brand Name
MEDEX DISPOSABLE DIAPHRAGM DOMES
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397892
Report Number3012307300-2022-18572
Device Sequence Number6463954
Product Code DRS
UDI-Device Identifier10351688502919
UDI-Public10351688502919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2022
Device Model NumberMX9605A
Device Catalogue NumberMX9605A
Device Lot Number3847751
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown